# SDR VNAA2016061000016

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 29,490 hours, 29,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT SIGN WILL NOT ILLUMINATE. MAINTNENANCE INSPECTED AND PERFORMED OPS CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
